# SDR 96ZZZM924

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302MB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1129
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bracket
- Condition: Corroded
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION, CENTER CARGO COMPARTENT BELOW FLOOR PANEL AT FORWARD BULKHEAD, STATION 1363, BL 6 ON LEFT SIDE SUPPORT BRACKET HAS CORROSION.  REMOVED AND REPLACED DAMAGED BRACKET PER SRM 51-10-5.  (M)
